# SDR AALA202402072561

- Difficulty date: November 7, 2023
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 60,741 hours, 38,354 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: D53111077202
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AS PART OF THE MAJOR REPAIRS BEING ACCOMPLISHED TO THE FLIGHT DECK WINDSHIELD FRAMING THE LEFT HAND CONTINUITY FITTING BETWEEN FR 1 AND FR 2 AT Y0 NEEDS TO BE REPLACED AS OUTLINED IN EA 349189 STEP D. MAINTENANCE REPLACED CONTINUITY FITTING PER EA 349189 STEP D.
